Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 14, NWS Springfield, MO

April 18, 2013Howell County, Oregon County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 18, 2013, 9:43 AM CDT for Howell County, Oregon County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2013, 9:43 AM CDT (14:43 UTC)
Expired
Apr 18, 2013, 10:15 AM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 155 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 9:46 AM CDTTSTM WND GST 60Moody, MOLARGE LIMBS BLOWN DOWN. PERSON ESTIMATED UP TO 60 MPH WIND GUSTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 9:25 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WFUS53 KSGF 181443
TORSGF
MOC091-149-181515-
/O.NEW.KSGF.TO.W.0014.130418T1443Z-130418T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1015 AM CDT

* AT 941 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 14 MILES SOUTH OF WEST PLAINS...AND MOVING
  NORTHEAST AT 70 MPH.

  HAZARD...DEVELOPING TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  BRANDSVILLE...KOSHKONONG...LANTON...MOODY...PEACE VALLEY...ROVER...
  SOUTH FORK...THOMASVILLE...WEST PLAINS AND WHITE CHURCH.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3656 9211 3701 9175 3695 9166 3689 9166
      3689 9165 3689 9156 3676 9137 3649 9173
      3649 9200
TIME...MOT...LOC 1443Z 225DEG 60KT 3656 9192

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

GRIFFIN
3 follow-up statements
560 
WWUS53 KSGF 181450
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 AM CDT THU APR 18 2013

MOC091-149-181515-
/O.CON.KSGF.TO.W.0014.000000T0000Z-130418T1515Z/
HOWELL MO-OREGON MO-
950 AM CDT THU APR 18 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN OREGON AND
SOUTHEASTERN HOWELL COUNTIES UNTIL 1015 AM CDT...

AT 946 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES SOUTH OF WEST PLAINS...AND MOVING NORTHEAST AT 
50 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...KOSHKONONG...LANTON...MOODY...PEACE VALLEY...ROVER...
SOUTH FORK...THOMASVILLE...WEST PLAINS AND WHITE CHURCH.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3656 9211 3701 9175 3695 9166 3689 9166
      3689 9165 3689 9156 3676 9137 3649 9173
      3649 9200
TIME...MOT...LOC 1447Z 227DEG 48KT 3658 9189

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

GRIFFIN
084 
WWUS53 KSGF 181455
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CDT THU APR 18 2013

MOC091-149-181515-
/O.CON.KSGF.TO.W.0014.000000T0000Z-130418T1515Z/
HOWELL MO-OREGON MO-
955 AM CDT THU APR 18 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN OREGON AND
EASTERN HOWELL COUNTIES UNTIL 1015 AM CDT...

AT 950 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTH OF WEST PLAINS...AND MOVING NORTHEAST AT 50
MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...KOSHKONONG...PEACE VALLEY...ROVER...SOUTH FORK...
THOMASVILLE...WEST PLAINS AND WHITE CHURCH.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3662 9198 3701 9175 3695 9166 3689 9166
      3688 9155 3676 9137 3649 9173 3649 9176
TIME...MOT...LOC 1455Z 225DEG 50KT 3671 9176

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

GRIFFIN
584 
WWUS53 KSGF 181510
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT THU APR 18 2013

MOC091-149-181520-
/O.CAN.KSGF.TO.W.0014.000000T0000Z-130418T1515Z/
HOWELL MO-OREGON MO-
1010 AM CDT THU APR 18 2013

...THE TORNADO WARNING FOR NORTHWESTERN OREGON AND EASTERN HOWELL
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3662 9198 3701 9175 3695 9166 3689 9166
      3688 9155 3676 9137 3649 9173 3649 9176
TIME...MOT...LOC 1510Z 225DEG 50KT 3686 9157

$$

GRIFFIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 18, 9:36 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 18, 9:36 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT THU APR 18 2013

.MESOSCALE DISCUSSION...
ISSUED AT 929 AM CDT THU APR 18 2013

RADAR LEWP ACROSS SOUTH CENTRAL MISSOURI WITH SEVERAL MESOVORTS
ALONG THE LINE. SPC HAS GONE WITH TORNADO WATCH AHEAD OF THIS
LINE...WITH SOME ISOLATED SPIN-UPS POSSIBLE ALONG THE LINE. WE
HAVE HAD SEVERAL OF THESE MESOVORTS OVER THE PAST SEVERAL HOURS
BUT AS OF YET NO CONFIRMED TORNADOES OR DAMAGE ASSOCIATED WITH
THESE. SEVERE RISK SHOULD EXPIRE AFTER THE LINE CLEARS THE CWA
DESPITE THE FRONT LAGGING BEHIND (ROUGHLY FROM MORGAN COUNTY DOWN
THROUGH SPRINGFIELD INTO STONE COUNTY. FRONT SHOULD CONTINUE
STEADY PROGRESS EASTWARD THIS MORNING WITH STRATUS AND COLD AIR
ADVECTION MOVING IN QUICKLY BEHIND THE FRONT WITH ANY
REDEVELOPMENT LATER THIS AFTERNOON EXPECTED TO BE EAST OF THE CWA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT THU APR 18 2013

A DEEP UPPER TROUGH WILL SLOWLY MAKES ITS WAY INTO THE CENTRAL
U.S. TODAY. THE ASSOCIATED SURFACE COLD FRONT WILL SLOWLY PUSH
EAST THIS MORNING WITHIN THE DEEP SOUTHWESTERLY FLOW AHEAD OF THE
TROUGH. A BROAD DIFFLUENT FLOW ON THE NOSE OF A POWERFUL UPPER JET
ROUNDING THE BASE OF THE TROUGH WILL MAINTAIN WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MIDDAY.

WHILE INSTABILITY WILL BE MARGINAL EARLY TODAY SHEAR PROFILES WILL
SUPPORT THE POSSIBILITY OF ISOLATED SEVERE STORMS. OF GREATER
CONCERN THIS MORNING WILL BE THE POTENTIAL FOR FLOODING.
PRECIPITABLE WATER VALUES NEAR 1.5 INCHES WILL LEAD TO EFFICIENT
RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE FLOOD RISK. EXPECT
THE RAINFALL TO PERSIST ACROSS SOUTHWESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS EARLY THIS MORNING AS A SURFACE WAVE RIDES
NORTH ALONG THE FRONT. ONCE THIS SURFACE LOW TRACKS TO THE NORTH
THE FRONT WILL BEGIN TO MOVE STEADILY EAST.

SOME RECOVERY IN INSTABILITY MAY OCCUR ACROSS THE EASTERN OZARKS OF
SOUTH CENTRAL MISSOURI BEFORE THE FRONT EXITS TO THE EAST THIS
AFTERNOON. HOWEVER THE BRUNT OF SEVERE WEATHER TODAY WILL BE TO THE
EAST.

THE ASSOCIATED COLD FRONT WILL SURGE EAST LATER THIS MORNING INTO
THE AFTERNOON RESULTING IN STRONG COLD AIR ADVECTION AND FALLING
TEMPERATURES.

MUCH COLDER AIR WILL OVERSPREAD THE AREA TONIGHT WITH LOWS FALLING
INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY TOUCH
THE FREEZING MARK. HOWEVER CLOUDS AND STEADY NORTHWEST WIND
SHOULD PREVENT FROST EXCEPT FOR VERY LOCALIZED WIND PROTECTED
AREAS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 405 AM CDT THU APR 18 2013

THE UNSEASONABLY COLD WEATHER WILL PERSIST INTO FRIDAY WITH SOME
AREAS NOT GETTING OUT OF THE 40S. CONDITIONS FRIDAY NIGHT WILL BE
MORE FAVORABLE FOR FROST OR EVEN A FREEZE AS SURFACE HIGH PRESSURE
BUILDS INTO THE OZARKS.

SOUTHERLY WINDS AND A BIT OF A WARM UP WILL RETURN SATURDAY AND
SUNDAY. HOWEVER TEMPERATURES WILL REMAIN BELOW NORMAL AS A BROAD
UPPER TROUGH INFLUENCES MUCH OF THE LOWER 48.

A SERIES OF DISTURBANCES WILL BRING CHANCES OF RAINFALL AS EARLY
AS SUNDAY BUT MORE LIKELY EARLY NEXT WEEK. A DEEP UPPER TROUGH IS
PROGGED TO DIG INTO THE CENTRAL U.S. BY THE MIDDLE OF NEXT WHICH
WILL BRING ANOTHER COLD FRONT FOLLOWED BY COLDER TEMPERATURES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 613 AM CDT THU APR 18 2013

FRONTAL BOUNDARY WAS LOCATED JUST TO THE NORTHWEST OF JOPLIN AS OF
11Z. MAIN PRE-FRONTAL LINE OF CONVECTION HAS SHIFTED EAST...STRETCHING
FROM SALEM TO BBG WITH RESIDUAL WEAKER CONVECTION BEHIND THE
FRONT. CEILINGS WERE GENERALLY VFR BEHIND THE SQUALL LINE BUT
AHEAD OF THE FRONT...AND DROP TO IFR/MVFR BEHIND THE FRONT. SHOULD
SEE THIS TREND TODAY AS THE FRONT SWEEPS THROUGH THE AREA FROM
WEST TO EAST THIS MORNING. WILL LIKELY RISE INTO MVFR CATEGORY BY
LATE IN THE MORNING/EARLY AFTERNOON.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
     077>081-088>091-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.

&&

MESOSCALE...LINDENBERG
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...LINDENBERG
Hazardous weather outlook, Apr 18, 5:16 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 AM CDT THU APR 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
516 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FREEZE RISK.

DISCUSSION...

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE
  EAST ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS
  AFTERNOON. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
  DAMAGING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF
  QUARTERS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. THERE
  IS A LIMITED RISK FOR ISOLATED TORNADOES EMBEDDED WITHIN THE
  LINE OF STORMS.

  FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS
  WILL ALL REMAIN POSSIBLE TODAY...ESPECIALLY ACROSS EXTREME
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI. FLOODING OF MAIN
  STEM RIVERS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA.

  NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED AS A
  SHARPLY COLDER AIR MASS SPREADS OVER THE REGION BEHIND A
  COLD FRONT. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT...
  ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO
  BRANSON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S
  AGAIN FRIDAY NIGHT.

  THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT
  WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED
  STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN
  MISSOURI OZARKS INTO EARLY THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Apr 18, 7:37 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      10 SE CASSVILLE         36.57N 93.74W
04/18/2013                   BARRY              MO   PARK/FOREST SRVC

            NUMEROUS LOW WATER CROSSINGS FLOODED IN ROARING RIVER
            STATE PARK.

&&

JCOLUCCI
Local storm report, Apr 18, 7:42 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      4 NW AVA                37.00N 92.71W
04/18/2013                   DOUGLAS            MO   DEPT OF HIGHWAYS

            PORTION OF ROUTE K CLOSED DUE TO FLOODING ALONG COWSKIN
            CREEK.

&&

LINDENBERG
Local storm report, Apr 18, 8:14 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HEAVY RAIN       14 NW GIRARD            37.65N 95.02W
04/18/2013  M4.00 INCH       CRAWFORD           KS   PUBLIC

            TWENTY FOUR HOUR TOTAL.

&&

JCOLUCCI
Local storm report, Apr 18, 9:00 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLASH FLOOD      1 SE AVA                36.94N 92.65W
04/18/2013                   DOUGLAS            MO   EMERGENCY MNGR

            WATER RESCUE OF SCHOOL BUS CR305 ON THE SOUTHEAST SIDE OF
            AVA.

&&

DSA
Local storm report, Apr 18, 9:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      ROME                    36.84N 92.77W
04/18/2013                   DOUGLAS            MO   BROADCAST MEDIA

            WATER RESCUE AT A LOW WATER CROSSING. TIME ESTIMATED.

&&

DSA
Local storm report, Apr 18, 9:15 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FUNNEL CLOUD     2 S WASOLA              36.76N 92.58W
04/18/2013                   OZARK              MO   PUBLIC

            FUNNEL CLOUD SIGHTED BY PUBLIC...RELAYED BY MEDIA.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 1:24 AM CDTTornado WarningSGFMcDonald, Newton36 min
Apr 18, 1:42 AM CDTTornado WarningSGFJasper48 min
Apr 18, 1:58 AM CDTTornado WarningSGFMcDonald, Newton47 min
Apr 18, 2:18 AM CDTTornado WarningSGFBarry, Dade, Lawrence42 min
Apr 18, 2:26 AM CDTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton7 hr
Apr 18, 2:48 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk57 min
Apr 18, 3:58 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 18, 5:05 AM CDTFlash Flood WarningSGFBarry4 hr
Apr 18, 5:48 AM CDTSevere Thunderstorm WarningSGFDent42 min
Apr 18, 6:07 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Apr 18, 6:26 AM CDTTornado WarningSGFTaney34 min
Apr 18, 6:33 AM CDTSpecial Weather StatementSGFDouglas27 min
Apr 18, 7:08 AM CDTTornado WarningSGFTaney37 min
Apr 18, 7:44 AM CDTTornado WarningSGFChristian, Douglas, Taney31 min
Apr 18, 7:55 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair10 hr
Apr 18, 7:59 AM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more10 hr
Apr 18, 8:35 AM CDTTornado WarningSGFDouglas, Ozark25 min
Apr 18, 8:40 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney3 hr
Apr 18, 8:59 AM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Apr 18, 9:24 AM CDTFlash Flood WarningSGFTexas, Wright3 hr
Apr 18, 9:35 AM CDTRiver Flood WarningSGFPhelps65 hr
Apr 18, 10:27 AM CDTSevere Thunderstorm WarningSGFOregon, Shannon33 min
Apr 18, 11:09 AM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas6 hr
Apr 18, 11:53 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Texas and 1 more6 hr
Apr 18, 2:23 PM CDTRiver Flood WarningSGFMcDonald46 hr
Apr 18, 2:56 PM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton21 hr
Apr 18, 3:09 PM CDTAreal Flood WarningSGFCamden, Dent, Laclede, Maries, Miller, Phelps and 1 more3 hr
Apr 18, 5:02 PM CDTAreal Flood WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas18 hr
Apr 18, 5:08 PM CDTRiver Flood WarningSGFShannon25 hr
Apr 18, 5:45 PM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Wright18 hr

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.